# SDR 20000530SH008

- Difficulty date: May 9, 2000
- Submitted: May 30, 2000
- Operation: General aviation
- Aircraft: N9044V
- Make and model: Beech 58
- Aircraft serial: TH216
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon Motor
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - GOT SMOKE IN COCKPIT JUST AFTER TAKEOFF, RETURNED TO BDL.  FOUND POWER WIRE TO ROTATING BEACON BURNT. (X)
